# SDR ASAA2022102040419

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,158 hours, 10,069 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LEFT FMC FAIL AFTER TOUCHDOWN IN SEA. GROUNDED - YES. L/H FMC PGM FAULT ON BITE REBOOTED FMC'S REF B737-900 AMM 34-61-00-860-801 NORM OPS RESTORED. OPS CK OK.
